# SDR SWAA051010

- Difficulty date: April 6, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 62,845 hours, 60,208 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE, FWD & AFT GIRT BAR FLOOR FITTINGS CORRODED.  REMOVED AND REPLACED FLOOR FITTINGS PER SRM.
